Solvability of a quadratic hammerstein integral equation in the class of functions having limits at infinity
Journal of Integral Equations and Applications
The goal of the paper is to prove that a quadratic Hammerstein integral equation has solutions in the class of real functions denned, bounded, continuous on the real half-axis and having limits at infinity. The main tools used in our investigations are the technique of measures of noncompactness and the Darbo fixed point theorem. We provide an example illustrating our theory. © 2011 Rocky Mountain Mathematics Consortium.
Agarwal, R. P., Banas, J., Banas, K., & O'regan, D. (2011). Solvability of a quadratic hammerstein integral equation in the class of functions having limits at infinity. Journal of Integral Equations and Applications, 23(2), 157-181.